# SDR CALA2024031800760

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 120,588 hours, 18,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - DOOR 1R EXTERIOR EMERGENCY LIGHT FAILED TO ILLUMINATE. LAMP REPLACED AS PER MM TASK 33-51-06-902-082 PARTS USED: 99-3351-3-0014,QTY :1
